Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 218, Number 3, Pages 509–512 (Mi dan38546)  

MATHEMATICS

A generalized area theorem for a class of $q$-quasi-conformal mappings

V. Ya. Gutlyanskiia, V. A. Shchepetevb

a Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk
b Siberian Metallurgical Institute, Novokuznetsk

Full text: PDF file (426 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 21.01.1974

Citation: V. Ya. Gutlyanskii, V. A. Shchepetev, “A generalized area theorem for a class of $q$-quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 218:3 (1974), 509–512

Citation in format AMSBIB
\Bibitem{GutShc74}
\by V.~Ya.~Gutlyanskii, V.~A.~Shchepetev
\paper A generalized area theorem for a class of $q$-quasi-conformal mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 218
\issue 3
\pages 509--512
\mathnet{http://mi.mathnet.ru/dan38546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0367192}
\zmath{https://zbmath.org/?q=an:0305.30025}


Linking options:
  • http://mi.mathnet.ru/eng/dan38546
  • http://mi.mathnet.ru/eng/dan/v218/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021